# SDR DALA2022011000191

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 76,211 hours, 29,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 FOUND L2 DOOR EMERGENCY POWER RESERVOIR PRESS LOW. CORRECTIVE ACTION: R/R L2 DOOR EMERGENCY POWER RESERVOIR REF B757 AMM 52-11. (7362275)
